MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/15257770802143905

Медицинская библиотека · Nucleosides, nucleotides & nucleic acids · 2008

Fatal myelotoxicity after azathioprine treatment.

Slanar O, Chalupná P, Novotný A, Bortlík M, Krska Z, Lukás M

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Azathioprine and 6-mercaptopurine have been used for many years in the treatment of inflammatory bowel disease. Approximately 0.3% of the population are homozygous for variant alleles associated with extremely low thiopurine S-methyltransferase enzyme activity. We describe the case of a young patient with ulcerative colitis, homozygous for TPMT*3A alleles, who suffered fatal azathioprine-induced myelotoxicity after standard dosing with azathioprine. Screening for decreased activity of TPMT in patients prior to azathioprine treatment is advised to minimize the risk of drug-induced toxicity.

Для цитирования: Slanar O, Chalupná P, Novotný A, Bortlík M, Krska Z, Lukás M. Fatal myelotoxicity after azathioprine treatment.. Nucleosides, nucleotides & nucleic acids. 2008. DOI: 10.1080/15257770802143905.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.